# SDR SWAA2014062729442

- Difficulty date: June 26, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 34,013 hours, 19,709 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Part number: 472584
- Condition: Faulty
- Location: Mlg Ww
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MLG WW FIRE WARN SOUNDED DURING LG EXTENSION.  R & R FAULTY OVERHEAT SENSOR .
